# SDR SWAA2013062817707

- Difficulty date: June 20, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,206 hours, 12,477 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB BS 101.9 RIB, 19" FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
